Research

Coupled-mode approach to surface plasmon polaritons in nonlinear periodic structures


Reference:

Marini, A., Gorbach, A. V. and Skryabin, D. V., 2010. Coupled-mode approach to surface plasmon polaritons in nonlinear periodic structures. Optics Letters, 35 (20), pp. 3532-3534.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1364/OL.35.003532

Abstract

We present a coupled-mode theory describing light propagation in an array of nonlinear plasmonic waveguides. Our model predicts a two-band dependence of the propagation constant versus transverse quasi-momentum and existence of discrete and gap plasmon solitons.

Details

Item Type Articles
CreatorsMarini, A., Gorbach, A. V. and Skryabin, D. V.
DOI10.1364/OL.35.003532
DepartmentsFaculty of Science > Physics
Research CentresCentre for Photonics and Photonic Materials
RefereedYes
StatusPublished
ID Code21436
Additional InformationAuthor's name can also be spelled 'Andrey'

Export

Actions (login required)

View Item